# SDR SWAA201906133633

- Difficulty date: June 5, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 71,677 hours, 42,521 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 115A3712
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LEADING EDGE PANEL 621JB, BOTH CORNERS OF PANEL CUTOUT DELAMINATED.    REPAIRED PANEL IAW SRM.
